# SDR AALA991827

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 0274 - AFTER TAKEOFF, MIA/PHL, RIGHT GEAR DURING RETRACTION INDICATED UNSAFE INDICATION.  RIGHT GEAR DOOR LIGHT ON FLIGHT ENGINEER'S PANEL WAS ILLUMINATED.  RECYCLED GEAR, STILL HAD GEAR DOOR LIGHT ON FLIGHT ENGINEERS PANEL ILLUMINATED.  25 MINUTES INTO FLIGHT, LIGHT EXTINGUISHED.  REPLACED RIGHT GEAR DOOR SWITCH.  ACCOMPLISHED SUCCESSFUL GEAR SWING.  GROUND CHECKED, NORMAL OPERATION.  (X)
